If you need an accessible version of this item please contact JSTOR User Support

The Mandelbrot Set, the Farey Tree, and the Fibonacci Sequence

Robert L. Devaney
The American Mathematical Monthly
Vol. 106, No. 4 (Apr., 1999), pp. 289-302
DOI: 10.2307/2589552
Stable URL: http://www.jstor.org/stable/2589552
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Mandelbrot Set, the Farey Tree, and the Fibonacci Sequence
Preview not available

Page Thumbnails

  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302